# SDR SWIA202161501

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 45,292 hours, 28,088 cycles
- System (JASC): 3251 · Steering Unit
- Part: None
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STEERING INOP CAUTION MESSAGE ON APPROACH. COMPLIED WITH QRH PROCEDURE. MESSAGE PERSISTED.    (FLIGHT NUMBER 5267 - FILED CLOSED)   INTERROGATED MDC AND FOUND NWS ARM SW POS-IN AIR MODE (B1-007461). COULD NOT DUPLICATE THE NWS SWITCH TO FAIL. ARMED AND DISARMED NWS MULTIPLE TIMES WITH NO NWS INOP MESSAGES. INSPECTED NLG AND RELATED COMPONENTS, NO LEAKS, NO VISIBLE DAMAGE, NO LOOSE WIRING CANNON PLUGS. THE AIRCRAFT TAXIED IN WITH NWS OPERABLE. NWS STEERING OPS CHECK GOOD AT THIS TIME. REF: AMM 32-21-00 GVI NLG AND AMM 32--51-00.
